MAUDE Adverse Event Report: CAREFUSION SPINAL NEEDLE; NEEDLE, SPINAL, SHORT TERM

CAREFUSION SPINAL NEEDLE; NEEDLE, SPINAL, SHORT TERM
Model Number 4324ADF
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Pt was in the process of receiving a myelogram.During one of the attempts at access, the outer portion of the spinal needle became dislodged from the hub and embedded in the soft tissue and required subsequent retrieval.As such, further attempts at access were not performed.Fda safety report id# (b)(4).

Brand Name
SPINAL NEEDLE
Common Device Name
NEEDLE, SPINAL, SHORT TERM
Manufacturer (Section D)
CAREFUSION
MDR Report Key8541229
Report NumberMW5086070
Device Sequence Number400103
Product Code MIA
UDI-Device Identifier10885403231834
UDI-Public(01)10885403231834
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number4324ADF
Device Catalogue Number4324ADF
Device Lot Number0000718010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR